Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On polynomial approximation with deviations in prescribed ratios


Authors: Abraham Spitzbart and Nathaniel Macon
Journal: Proc. Amer. Math. Soc. 9 (1958), 243-249
MSC: Primary 41.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093672-0
MathSciNet review: 0093672
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. B. Hildebrand, Introduction to numerical analysis, New York, McGraw-Hill, 1956. MR 0075670 (17:788d)
  • [2] G. Polya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Vol. II, New York, Dover, 1945, Problem 10, p. 99. MR 0015435 (7:418e)
  • [3] N. Macon, and A. Spitzbart, Inverses of Vandermonde matrices, Amer. Math. Monthly vol. 65 (1958) pp. 95-100. MR 0103357 (21:2129)
  • [4] A. Spitzbart, and D. L. Shell, A Chebycheff fitting criterion, Journal of the Association for Computing Machinery vol. 5 (1958) pp. 22-31. MR 0094893 (20:1402)
  • [5] A. S. Householder, Principles of numerical analysis, New York, McGraw-Hill, 1953, pp. 197-200. MR 0059056 (15:470b)
  • [6] C. Hastings, Jr. Approximations for digital computers, Princeton University Press, 1955. MR 0068915 (16:963e)
  • [7] H. R. J. Grosch, The use of optimum interval mathematical tables, Proceedings Scientific Computation Forum, I.B.M. Corp., New York, 1948, pp. 23-27. MR 0048906 (14:91c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.00

Retrieve articles in all journals with MSC: 41.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093672-0
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society